# SDR SWAA2012022401733

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 50,879 hours, 31,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Part number: 6557463
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FWD ATTACH BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER SRM AND MM.
